# SDR ASAA0210157

- Difficulty date: June 27, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FUSELAGE SKIN CRACKED AT THE R2 DOOR LOWER FORWARD CORNER.  REPAIRED PER EA.  (M)
